Oscillation of the per capita growth rate Adil Mahmood | Hussain A.Mohamad |Njlaa I.Tawfiq

Main Article Content

Baghdad Science Journal

Abstract

in this paper cquations of the per capita growth rate are considered sufficient conditions for oscillation of all solutions are obtained the asymptotie behavior of the nonoscillatory solution of all souliotions are obtained

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Oscillation of the per capita growth rate. BSJ [Internet]. 5Jun.2005 [cited 4Jul.2020];2(2):327-31. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/621
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>